# SDR 04FDEA02910

- Difficulty date: October 11, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 70,219 hours, 25,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC01541
- Condition: Corroded
- Location: Zone 500
- Part time: 70,219 hours, 25,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP OUTBOARD HINGE AT LOCATION NR 3 HAS CORROSION IN BORE.  REMOVED CORROSION IAW DACCMM 57-44-07.  BEGINNING BORE 2.5850 INCH FINAL 2.626 INCH MATERIAL.  REMOVED .041 INCH.  FABRICATED BUSHING IAW DACCMM 57-44-07 AND EA8-5750-81473.  ACCOMPLISHED MPI IAW DPS 4.704.  CAD PLATED BUSHING IAW DACCMM 57-44-07.  ALODINED AND PRIMED BORE IAW DC10 SRM 51-21-01 VOLUME II.  INSTALLED AND HONED BUSHING IAW DACCMM 57-44-07.
